Translation invariant spaces

Peter D. Lax New York University, New York, USA

TBD mathscidoc:1701.331172

Acta Mathematica, 101, (3), 163-178, 1959.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 1386 downloads ] [ 0 comments ]
@inproceedings{peter1959translation,
  title={Translation invariant spaces},
  author={Peter D. Lax},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151636157881},
  booktitle={Acta Mathematica},
  volume={101},
  number={3},
  pages={163-178},
  year={1959},
}
Peter D. Lax. Translation invariant spaces. 1959. Vol. 101. In Acta Mathematica. pp.163-178. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151636157881.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved